Taurida Journal of Computer Science Theory and Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Taurida Journal of Computer Science Theory and Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Taurida Journal of Computer Science Theory and Mathematics, 2021, Issue 1, Pages 32–47
DOI: https://doi.org/10.37279/1729-3901-2021-20-1-32-47
(Mi tvim108)
 

Connection between the inverse Schur transformation for generalized Nevanlinna functions with the rational matrix functions of special type

E. N. Andreishcheva

Black Sea Higher Naval School
Abstract: In this paper we consider classical Schur transformation and inverse Schur transformation for generalized Nevanlinna functions. The function $N(z)$ is called a generalized Nevanlinna functions with $\kappa$ nagative squares, if it is meromorphic in $\mathbb{C}^+$ and the kernel
$${{L}_{N}}(z,w)=\frac{N(z)-N{{(w)}^{*}}}{z-{{w}^{*}}}\left( =\frac{(1-N(z)){{J}_{l}}\left( \begin{matrix} 1 \\ -N{{(w)}^{*}} \\ \end{matrix} \right)}{z-{{w}^{*}}} \right)$$
has $\kappa$ negative squares in $hol_+(N)$ — the domain of holomorphy of $N(z)$ in $\mathbb{C}^+$. We denote this class of functions by N$_\kappa$. We often extend the domain of definition of $N(z)$ to the open lower half plane $\mathbb{C}^-$ by setting $N(z^*)=N(z)^*$ with $z\in hol_+(N)$ and by holomorphy to those points of the real axis where this is possible. We study rational $2\times 2$-matrix functions $\Theta(z)$ which have a pole only in the point $z_1^*$, that is their entries are polynomials in $1/(z-z_1^*)$, and which are $J_l$-unitary, that is, satisfy on the real line:
$$ \Theta(z)J_l\Theta(z)^*=J_l,\qquad z\in\mathbb{R},\qquad J_l:=\begin{pmatrix} 0&1\\-1&0 \end{pmatrix}. $$
There the extension of the classical Schur transformation to generalized Schur functions as defined and studied for example, in the papers [3], [4], [5] and [6], played an important role. In this paper we use the inverse Schur transformation which plays a main role. As fractional linear transformation, this inverse Schur transformation is according to (4) determined by a $2\times 2$-matrix function $\Theta(z)$. The connection between the Schur transformation and factorization of $2\times 2$-matrix functions is based on the fact that for generalized Nevanlinna functions the matrix functions $\Theta(z)$, corresponding to the inverse Schur transformation, are the elementary $J_l$-unitary factors. The minimal factorization of a given rational $J_l$-unitary $2\times 2$-matrix function $\Theta(z)$ can be obtained by a repeated application of the Schur transformation which we call the Schur algorithm. The reproducing kernel Pontryagin space associated with the kernel $L_N(z,w)$ with $z,w\in hol(N)$ will be denoted by $\mathcal{L}(N)$ and the reproducing kernel Pontryagin space associated with the same kernel but now with $z,w\in hol_+(N)$ will be denoted by $\mathcal{L}_+(N)$. The spaces coincide if there is a real interval where $N$ is holomorphic: the elements of the one are the analytic continuations of the elements of the other. In this paper with a given function $N(z)\in$ N the reproducing kernel Pontryagin space for the kernel $L_N(z,w)$ from (1) is introduced and studied. Theorems 1 and 2 are obtained from more general results from [10], [4] and [15].
Keywords: indefinite metrics, Nevanlinna function, Pontryagin space, Schur transformation, reproducing kernel, factorization of rational matrix function.
Document Type: Article
UDC: 517.58
MSC: 47A58
Language: Russian
Citation: E. N. Andreishcheva, “Connection between the inverse Schur transformation for generalized Nevanlinna functions with the rational matrix functions of special type”, Taurida Journal of Computer Science Theory and Mathematics, 2021, no. 1, 32–47
Citation in format AMSBIB
\Bibitem{And21}
\by E.~N.~Andreishcheva
\paper Connection between the inverse Schur transformation for generalized Nevanlinna functions with the rational matrix functions of special type
\jour Taurida Journal of Computer Science Theory and Mathematics
\yr 2021
\issue 1
\pages 32--47
\mathnet{http://mi.mathnet.ru/tvim108}
\crossref{https://doi.org/10.37279/1729-3901-2021-20-1-32-47}
Linking options:
  • https://www.mathnet.ru/eng/tvim108
  • https://www.mathnet.ru/eng/tvim/y2021/i1/p32
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Taurida Journal of Computer Science Theory and Mathematics
    Statistics & downloads:
    Abstract page:59
    Full-text PDF :28
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024